Thank you for reassurance and wise words. I'm monitoring BP with machine and drugs for blood pressure seem to be bringing it down. It's reassuring to know that youve have had same experience. Like yours my GP said there is no link! X
Yes, hormone treatment can bring about high BP. It is listed in the common side effects (1 in 10 or in the 10 in 100 part - which is the same in my mind!) but is often overlooked not only by the patients but more importantly by GPs. My BP went dangerously high after my primary treatment when I was on zoladex and tamoxifen and my BP was never checked even though I was having the monthly zoladex injections at my local GP. In fact it was so high I am surprised I didn't have a stroke. Unfortunately a few years after my primary I developed secondaries which has lead to different treatments, either chemo or hormonal. Each time I have been on a hormonal treatment my BP has been high and each time I am on something different like chemo it has gone back to normal so I know what is causing it whereas if you have only experienced this once there is often no connection. Hopefully once you come off hormonals, however long that might be these days, it should return to normal. Btw ever since this first happened to me I have used a home BP machine to keep track of my BP, and this has helped if ever I felt panicky about it going up.
Having been through the full works, chemo, mastectomy, node removal, radiotherapy and finally settling down on Letrozole and Zoladex, I've developed high blood pressure over last nine months. GP prescribed Amlodipine 5mg. No history of high BP before cancer - anyone else developed high BP and started medication?